Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the distribution of pseudo-random numbers generated by the linear congruential method. II

Author: Harald Niederreiter
Journal: Math. Comp. 28 (1974), 1117-1132
MSC: Primary 10K05; Secondary 65C10
MathSciNet review: 0457391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The discrepancy of a sequence of pseudo-random numbers generated by the linear congruential method is estimated for parts of the period which are somewhat larger than the square root of the modulus. Applications to numerical integration are mentioned.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10K05, 65C10

Retrieve articles in all journals with MSC: 10K05, 65C10

Additional Information

Keywords: Pseudo-random numbers, discrepancy, uniform distribution, trigonometric sums, numerical integration
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society